Armenian Journal of Mathematics

On Biorthogonalization of a Dirichlet System Over a Finite Interval

Martirosyan, Mher and Martirosyan, Davit (2019) On Biorthogonalization of a Dirichlet System Over a Finite Interval. Armenian Journal of Mathematics, 11 (4). pp. 1-9. ISSN 1829-1163

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader

Official URL:


Ultimately aiming to estimate Dirichlet polynomials, a representation problem for special biorthogonal systems of exponentials is explored in $L^2(0,a)$. If $a=+\infty$, a method of construction of such systems through suitable Blaschke products is known, but the method ceases to operate when $a$ is finite. It turns out that the Blaschke product cannot be even adjusted to maintain the old method for the new situation. The biorthogonal system is then represented by a single determinant of a modified Gram matrix of the original system. Bernstein-type inequalities for Dirichlet polynomials and their higher order derivatives are established. The best constants and extremal polynomials are obtained in terms of the Gram matrix.

Item Type:Article
Subjects:30-xx Functions of a complex variable
41-xx Approximations and expansions
42-xx Fourier analysis
ID Code:842
Deposited By:Professor Anry Nersesyan
Deposited On:19 Apr 2019 22:58
Last Modified:19 Apr 2019 22:58

Repository Staff Only: item control page